Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 687256, 9 pages
http://dx.doi.org/10.1155/2012/687256
Research Article

Flexible Hilbert-Curve Loop Antenna Having a Triple-Band and Omnidirectional Pattern for WLAN/WiMAX Applications

School of Electronics Engineering, Kyungpook National University, Sankyuk-dong Puk-gu, Daegu 702-701, Republic of Korea

Received 14 December 2011; Revised 20 January 2012; Accepted 25 January 2012

Academic Editor: Ana Collado

Copyright © 2012 Dang-Oh Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dang-Oh Kim, Che-Young Kim, and Dae-Geun Yang, “Flexible Hilbert-Curve Loop Antenna Having a Triple-Band and Omnidirectional Pattern for WLAN/WiMAX Applications,” International Journal of Antennas and Propagation, vol. 2012, Article ID 687256, 9 pages, 2012. https://doi.org/10.1155/2012/687256.